# SDR A6WA202202028159

- Difficulty date: February 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 39,939 hours, 38,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs559.00+48-64
- Part time: 39,939 hours, 38,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK FROM FS559.00 + 48 TO FS559.00 + 64 HAS SURFACE CORROSION.  ***AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED RH SIDEWALL SEAT TRACK PN 20276-144-0-0 FROM FS559.00  + 48 TO FS559.00 + 64. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-40-11 REV 38 AND AMM 53-01-11 REV 64. WORK PERFORMED UNDER AERSALE WORK ORDER 003551, CARD NO. 20120, TT: 39,939:58  TC: 38,449.
